stopping aggravationsCould someone tell me how to stop aggravations caused by a remedy? Is there a way of slowing it down to ease the aggravations?
cmbyrd on 2006-01-11
basically, take a lower potency of whatever remedy that caused the aggravation.
so, if you took a 200c, take a 30c to stop the action.
good luck and read the article!
kppy3 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.